# SDR SWAA2022101057037

- Difficulty date: October 7, 2022
- Submitted: October 10, 2022
- Operation: Air carrier
- Aircraft: N8661A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36906
- Aircraft time: 26,297 hours, 12,231 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: None
- Condition: Out Of Position
- Location: Exit Row
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT ROW TRAY TABLE 15C BROKE / [01] INSTALLED MISSING SCREW ON TRAY TABLE 15C PER SIP
